# SDR SWAA2025061776882

- Difficulty date: May 31, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOORWAY LINNING NUT ASSIST HANDLE AT FWD GALLEY AREA.  REPLACED ENTRY DOORWAY LINNING NUT ASSIST HANDLE AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-31-420-802 STEP 3.B.(6).
